# SDR C2XA05IA077

- Difficulty date: June 2, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 6,101 hours, 3,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING "A" CHECK INSP, GALLEY OVERHEAD EMERGENCY EXIT LIGHT FOUND TO BE INOPERATIVE.  MX R & R AFFECTED LIGHT BULB.  OPS CHECKED WITH NO DEFECTS NOTED.  ACFT APPROVED FOR RETURN TO SERVICE.
